Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

No menses after finishing the sevsita course prescribed for breast pain with milky discharge. Side effect?

hello dr..i was prescribed sevista-half a tablet alternate day for breast pain and stopping milky discharge from breats for 3 months.My daughter is 2.5 yrs and i had stppped feeding her after 11 3 mnths sevsita course finished in aug .but i have no periods since july,My last menstrual date was dis a side effect?
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to Healthcare Magic Forum

Hi.. Since its nearly a month post period, you must be investigated to rule out pregnancy...
only then the other cause of amenorrhea will be evaluated....
do a UPT to rule out pregnancy.. also USG is required to rule out pregnant..
consult a gynecologist...

Take care..
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor